# SDR SWAA2023112824980

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 52,726 hours, 31,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE R2 DOOR INOP.<[01] PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS ABOVE R2 DOOR IAW AMM 33-51-00. OPS CHECK GOOD. ALL LIGHTS GOOD AT THIS TIME.
